# SDR USAA990848

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 49,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL AND EDDY CURRENT, FOUND A 4 INCH CRACK IN SKIN AT STATION 727B PLUS 14 AND STRINGER 18L.  REPAIRED PER SRM 53-30-3 FIG 25.  (M)
